# SDR SIMA200123410

- Difficulty date: August 14, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 3200 · Landing Gear System
- Part: Link
- Part number: 725700067
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND THE RIGHT MLG SUPPORT ASSEMBLY LINK IS CORRODED IN THE INBOARD HOLES.  REMOVED AND REPLACED SUPPORT LINK IAW SAAB AMM 57-40-05.  (M)
